Alert archive / California / Hard Freeze Warnings in 2013
Hard Freeze Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this hard freeze warning at Jan 12, 2013, 1:26 PM PST. It took effect at Jan 13, 2013, 2:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2013, 1:26 PM PST (21:26 UTC)
- In effect from
- Jan 13, 2013, 2:00 AM PST
- Expired
- Jan 13, 2013, 9:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hard freeze warning went out at Jan 12, 7:34 AM PST, 5 hours 52 minutes earlier.
Area forecast discussion, Jan 12, 7:34 AM PST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 734 AM PST SAT JAN 12 2013 .SYNOPSIS...A WEAK DISTURBANCE WILL MAINTAIN SOME CLOUDS AND PERHAPS A FEW SHOWERS ALONG THE COAST THROUGH THE MORNING HOURS. EXPECT A PROLONGED PERIOD OF DRY WEATHER NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER THE WEST COAST. && .DISCUSSION...MINIMAL CHANGES TO THE FORECAST AS THE THE BACK EDGE OF AN UPPER LEVEL TROUGH FINALLY BEGINS TO MOVE EAST OF THE AREA. A WEAK IMPULSE IS PROVIDING SOME CLOUD COVER TO THE REGION AND POSSIBLY SOME VERY LIGHT RAIN BUT BY THE AFTERNOON SUNSHINE SHOULD BEGIN TO PREVAIL. AS THE TROUGH EXITS RAPID RIDGING WILL OCCUR OVER EPAC AND BEGIN TO INFLUENCE THE CWA. THE RIDGE WILL BRING DRY WEATHER...LIGHT WINDS AND WARMER DAYTIME TEMPERATURES TO NORTHWEST CALIFORNIA. HOWEVER...CLEAR SKIES WILL LEAD TO COLD NIGHTS AND MORNINGS EXPECTED TO LAST THROUGH NEXT WEEK. && .AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS PREVAIL AT KCEC, KACV AND KUKI THIS MORNING AND WILL PERSIST THROUGH THE DAY. && .MARINE...A HIGH PRESSURE RIDGE WILL CONTINUE PRODUCING NORTHERLY WINDS ACROSS THE AREA THIS WEEKEND AND EARLY NEXT WEEK. THE WINDS AND SEAS WILL CONTINUE DECREASING TODAY AND SATURDAY AS THE PRESSURE GRADIENT RELAXES ACROSS THE WATERS. HOWEVER THE PRESSURE GRADIENT WILL INCREASE ACROSS THE OUTER WATERS ON SUNDAY. THEREFORE SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS SUNDAY AND SUNDAY NIGHT. THE WINDS AND SEAS WILL DECREASE ON MONDAY WITH LIGHT TO MODERATE WINDS PREVAILING ACROSS THE WATERS TUESDAY AND WEDNESDAY. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 12, 1:26 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 126 PM PST SAT JAN 12 2013 CAZ001-003-004-076-132130- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 126 PM PST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-132130- MENDOCINO COAST- 126 PM PST SAT JAN 12 2013 ...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A HARD FREEZE WARNING IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HARD FREEZE WARNING IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:58 PM PST | Small Craft Advisory | EKA | 3 days |
Nearby
Hard Freeze Warnings in California, 2013Every hard freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.